| Model Number |
2506-10-112 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that the drill pin got stuck in revision attune tibial block right side.The disposal pin is stuck in the block and the packaging for the disposal pin was discarded.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: the device associated with the reported event was not returned, however, review of the provided photo confirmed the reported event.Furthermore, the fixation pin appeared bent and twisted consistent with suspected off axis alignment of the mating pin under power resulting in the pin and block fusing together.Based on the observation of the investigation, the need for corrective action is not indicated.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot: lot information not available.